Pointwise estimates of coconvex approximation

G. A. Dzyubenko, D. Leviatan, I. A. Shevchuk

Research output: Contribution to journalArticlepeer-review

Abstract

Let f ∈ C[-1, 1] change its convexity in the interval. We are interested in estimating the degree of approximation of f by polynomials which are coconvex with it, namely, polynomials that change their convexity exactly at the points where f does. We obtain Nikolskii-type pointwise estimates for such constrained approximation.

Original languageEnglish
Pages (from-to)261-295
Number of pages35
JournalJaen Journal on Approximation
Volume6
Issue number2
StatePublished - 2014

Keywords

  • Coconvex polynomial approximation
  • Pointwise estimates

Fingerprint

Dive into the research topics of 'Pointwise estimates of coconvex approximation'. Together they form a unique fingerprint.

Cite this